Loading [MathJax]/jax/output/SVG/config.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2012, Volume 277, Pages 152–167 (Mi tm3387)  

This article is cited in 19 scientific papers (total in 19 papers)

On the solvability of problems of guaranteeing control for partially observable linear dynamical systems

A. V. Kryazhimskiyab, Yu. S. Osipovc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b International Institute for Applied Systems Analysis, Laxenburg, Austria
c Presidium of the Russian Academy of Sciences, Moscow, Russia
References:
Abstract: This paper is devoted to a specification of the method of open-loop control packages, a universal instrument for verification of the solvability of problems of closed-loop control for partially observable dynamical systems. Under the assumption that the control system and observed signal are linear and the set of the admissible initial states is finite, a structure of the corresponding open-loop control packages is specified and a finite-step backward construction is described, which provides a criterion for the solvability of a problem of guaranteed closed-loop guidance onto a target set at a prescribed time.
Funding agency Grant number
Russian Foundation for Basic Research 11-01-12112-ofi-m
The first author acknowledges partial support of the Russian Foundation for Basic Research, project no. 11-01-12112-ofi-m-2011.
Received in March 2012
English version:
Proceedings of the Steklov Institute of Mathematics, 2012, Volume 277, Pages 144–159
DOI: https://doi.org/10.1134/S0081543812040104
Bibliographic databases:
Document Type: Article
UDC: 517.977
Language: Russian
Citation: A. V. Kryazhimskiy, Yu. S. Osipov, “On the solvability of problems of guaranteeing control for partially observable linear dynamical systems”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Trudy Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 152–167; Proc. Steklov Inst. Math., 277 (2012), 144–159
Citation in format AMSBIB
\Bibitem{KryOsi12}
\by A.~V.~Kryazhimskiy, Yu.~S.~Osipov
\paper On the solvability of problems of guaranteeing control for partially observable linear dynamical systems
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Trudy Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 152--167
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3387}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3052269}
\elib{https://elibrary.ru/item.asp?id=17759403}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 144--159
\crossref{https://doi.org/10.1134/S0081543812040104}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000309232900010}
\elib{https://elibrary.ru/item.asp?id=23960348}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904061707}
Linking options:
  • https://www.mathnet.ru/eng/tm3387
  • https://www.mathnet.ru/eng/tm/v277/p152
  • This publication is cited in the following 19 articles:
    1. P. G. Surkov, “Package guidance problem for a fractional-order system”, Proc. Steklov Inst. Math. (Suppl.), 325, suppl. 1 (2024), S212–S230  mathnet  crossref  crossref  elib
    2. S. I. Kabanikhin, O. I. Krivorot'ko, “Optimization methods for solving inverse immunology and epidemiology problems”, Comput. Math. Math. Phys., 60:4 (2020), 580–589  mathnet  crossref  crossref  isi  elib
    3. Nikita Strelkovskii, Sergey Orlov, Lecture Notes in Control and Information Sciences - Proceedings, Stability, Control and Differential Games, 2020, 213  crossref
    4. S. M. Orlov, N. V. Strelkovskii, “Calculation of Elements of a Guiding Program Package for Singular Clusters of the Set of Initial States in the Package Guidance Problem”, Proc. Steklov Inst. Math. (Suppl.), 308, suppl. 1 (2020), S163–S177  mathnet  crossref  crossref  isi  elib
    5. Patsko V., Quincampoix M., “Preface: Dgaa Special Issue on Pursuit-Evasion Games and Differential Games With Incomplete Information”, Dyn. Games Appl., 9:3, SI (2019), 569–572  crossref  mathscinet  isi
    6. P. G. Surkov, “Zadacha paketnogo navedeniya s nepolnoi informatsiei pri integralnom signale nablyudeniya”, Sib. elektron. matem. izv., 15 (2018), 373–388  mathnet  crossref  mathscinet  zmath
    7. Surkov P.G., “On the Problem of Package Guidance For Nonlinear Control System Via Fuzzy Approach”, IFAC PAPERSONLINE, 51:32 (2018), 733–738  crossref  isi  scopus
    8. V. N. Ushakov, A. A. Ershov, G. V. Parshikov, “O privedenii dvizheniya upravlyaemoi sistemy na mnozhestvo Lebega lipshitsevoi funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 489–512  mathnet  crossref  elib
    9. V. I. Maksimov, P. G. Surkov, “O razreshimosti zadachi garantirovannogo paketnogo navedeniya na sistemu tselevykh mnozhestv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 344–354  mathnet  crossref  elib
    10. V. I. Maksimov, “Problem of guaranteed guidance by measuring part of the state vector coordinates”, Differ. Equ., 53:11 (2017), 1449–1457  crossref  crossref  mathscinet  zmath  isi  elib
    11. M. S. Blizorukova, “On a control problem for a linear system with delay in the control”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 35–42  mathnet  crossref  crossref  mathscinet  isi  elib
    12. V. I. Maksimov, “On a guaranteed guidance problem under incomplete information”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 147–158  mathnet  crossref  crossref  mathscinet  isi  elib
    13. V. I. Maksimov, “Guidance problem for a distributed system with incomplete information on the state coordinates and an unknown initial state”, Differ. Equ., 52:11 (2016), 1442–1452  crossref  mathscinet  zmath  isi  scopus
    14. V. L. Rozenberg, “A control problem under incomplete information for a linear stochastic differential equation”, Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 145–155  mathnet  crossref  mathscinet  isi  elib
    15. Valeriy L. Rozenberg, “A guaranteed control problem for a linear stochastic differential equation”, Ural Math. J., 1:1 (2015), 68–82  mathnet  crossref  zmath
    16. V. I. Maksimov, “Differential guidance game with incomplete information on the state coordinates and unknown initial state”, Differ. Equ., 51:12 (2015), 1656–1665  crossref  mathscinet  zmath  isi  elib  scopus
    17. N. V. Strelkovskii, “Constructing a strategy for the guaranteed positioning guidance of a linear controlled system with incomplete data”, MoscowUniv.Comput.Math.Cybern., 39:3 (2015), 126  crossref
    18. A. V. Kryazhimskiy, N. V. Strelkovskiy, “An open-loop criterion for the solvability of a closed-loop guidance problem with incomplete information. Linear control systems”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 113–127  mathnet  crossref  mathscinet  isi  elib
    19. A. V. Kryazhimskii, N. V. Strelkovskii, “Zadacha garantirovannogo pozitsionnogo navedeniya lineinoi upravlyaemoi sistemy k zadannomu momentu vremeni pri nepolnoi informatsii. Programmnyi kriterii razreshimosti”, Tr. IMM UrO RAN, 20, no. 4, 2014, 168–177  mathnet  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:572
    Full-text PDF :96
    References:127
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025